# SDR AMTA200700444

- Difficulty date: September 19, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Auto Shutdown
- Location: Apu Bay
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN WHILE AT GATE.  INTEROGATED ECU, NO FAULTS FOUND FOR CURRENT OR PREVIOUS SHUTDOWNS, STARTED APU NORMAL START. (K)
